# SDR AALA20180408007

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM TEE AT BS 986 FROM LEFT HAND CREASE ANGLE TO RIGHT HAND CREASE ANGLE CORRODED OUT OF LIMITS IN SEVERAL AREAS.  REPAIRED THE TEE IAW SRM 53-70-51-2R-4.
